STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 40MM/+8; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Model Number |
6260-9-340 |
| Medical Device Problem Code |
Material Erosion (1214)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
03/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Patient's hip was revised for femoral trunnionosis of an accolade ii femoral component and 40mm lfit femoral head.Liner and head were replaced with a eccentric 36mm 0° liner, +5 c-taper biolox femoral head, and v40 adapter sleeve.Update: "it was a left side.There were no issues with the liner.Corrosion was noted on the trunnion and head.The surgeon declined any further information.".